# SDR ASOA201810195280

- Difficulty date: October 19, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 36,268 hours, 32,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OUTER SKIN HAS TWO DENTS BETWEEN FS 574 AND FS 589 BETWEEN STRINGERS 24L AND 25L.  REPAIRED DENTS IN FUSELAGE SKIN BETWEEN FS 574 AND FS 589 AND STRINGERS 24L AND 25L IAW SRM 53-00-31 REPAIR NR 1 AND EC/TC EO200-53-30-00001.
